# SDR REXA2015082600819

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 4,108 hours, 2,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING, FWD GALLEY LOOSE.  DETACHED & SECURED EMER FLOOR TRACK LIGHTING IN GALLEY IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
